# SDR 95FDEA01420

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOOR PANEL FASTENER HOLES AT FLOORBEAM STA 344 WL 208 RBL 19 LBL 55.  CORROSION FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-02.  REMOVED AND REPLACED 344 BEAM UPPER CHORD FROM SKIN TO SKIN PER FEDEX DRAWING NR SR 8753-007.
